# SDR RAAA99B2042

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, FOUND VERTICAL STABILIZER CLOSURE WEB CORRODED INSIDE LOWER END AT ATTACH ANGLE INSIDE AND AFT NR 2 PYLON ACCESS PANEL AND  AT LOWER END FASTENERS ABOVE NR 2 ENGINE MOUNT.  REPAIRED IAW RAA ECO 99-4 REFERENCE DWG 65-22913 65-17551  M54 NR 761 AND NR 762.
